# SDR DALA2024012901336

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 69,830 hours, 22,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 SEAT 33-36 EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R'D BATTERY PACK M11082 PER B757 AMM 33-51. ALL TESTS OK. (5037789)
